# SDR 2002F00695

- Difficulty date: August 17, 2001
- Submitted: July 3, 2002
- Operation: Air carrier
- Aircraft: N356QS
- Make and model: Boeing 727-21
- Aircraft serial: 19258
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON COCKPIT FLOOR SUPPORT PANEL BS 259.5 FROM RBL 0 TO 12 AND FROM LBL 0 TO LBL 32.  (M)
